# SDR GAIA9809

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL TOL, CREW REPORTS EMERGENCY EXIT LIGHT OVER L-1 DOOR INOP.  REMOVED AND REPLACED EXIT LIGHT IAW MM ATA 33-50.  SYSTEM CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
